# SDR 02FDEA00032

- Difficulty date: January 8, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: B275600101A
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H, A

## Discrepancy

AFTER T/O ELECT FIRE BY CAPT'S SEAT.  APPEARED TO BE WINDOW HEAT WIRE.  REMOVED AND REPLACED SLIDING WINDOW, HARNESS, CIRCUIT BREAKER C153, TRANSFORMER T48 AND BACKSHELL OF CONNECTOR D9489.
